# SDR GTIA2024050738102

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 32,739 hours, 14,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

METALLIC LIKE ODOR IN FLIGHT DECK UPON REACHING CRUISE FOLLOWED ELIMINATIONOF ODOR@RH PROCEDURE ODOR ELIMINATED WITH PACK 1 OFF-PERFORMED TSM PROCEDURE IAW TSM 05-50-00-810-831-A.NO SMELL NOTED AT THIS TIME.COULD NOT DUPLICATE AT THIS TIME.MOC#76398
